# SDR SWIA202265090

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO FLOOR SUPPORT ANGLE BETWEEN LBL 27 Â€“ 36, ATTACHED TO BULKHEAD 621.00    (C-CHECK RO 3/14/2022)    REMOVED CORROSION AFT CARGO FLOOR SUPPORT ANGLE BETWEEN LBL27-36 ATTACHED TO BULKHEAD FS 621.00 REF CRJ200 SRM 51-21-06 / ORIGINAL MATERIAL .094 IAW CRJ SRM 200 53-61-43 AFTER REWORK .094 MATERIAL LOSS .000 NO LIMITS AVAIABLE BLENDED AREA FOUND TO BE OUT OF LIMITS / COMPLIED WITH REO 601R-53-61-4690 REV-- DATE 2012-10-24
